# SDR DALA2016021001191

- Difficulty date: February 9, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.    REPLACED RAIL DUMMY Y503.2 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16 IAW SRN 51-72-11 AND DWG D53110984.
